Atoma Cold and Sinus Daytime Relief Extra Strength Non-Drowsy Caplets

$7.99

Pack Size: 20 caplets

Ingredients:
Each caplet contains acetaminophen 500 mg and pseudoephedrine 30 mg.

For fast relief of sinus pain and nasal congestion.

Category: Tags: , ,

Product on Backorder

Description

This product is the generic equivalent to Tylenol Cold & Sinus Extra Strength Caplets.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.